MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US PFC*SIGMA/RD/DOME PAT 3PEG,32; SIGMA KNEE PRIMARY : KNEE PATELLA
Model Number 96-0110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection.No loosening reported.Doi: (b)(6) 2020; dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.The reported expiration date in d4 is now being removed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12719472
Report Number1818910-2021-23976
Device Sequence Number4282129
Product Code JWH
UDI-Device Identifier10603295232650
UDI-Public10603295232650
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number96-0110
Device Catalogue Number960110
Device Lot Number9267359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ2 4MM; PFC SIGMA TC3 FEM LEFT SZ2; PFC*SIGMA DI AUG12MMCO,SZ2LEFT; PFC*SIGMA DI AUG16MMCO,SZ2LEFT; PFC*SIGMA/RD/DOME PAT 3PEG,32; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S2,15.0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X12MM FLUTED; UNIVERSAL STEM 75X12MM FLUTED; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; PFC SIGMA FEM POST AUG SZ2 4MM; PFC SIGMA TC3 FEM LEFT SZ2; PFC*SIGMA DI AUG12MMCO,SZ2LEFT; PFC*SIGMA DI AUG16MMCO,SZ2LEFT; PFC*SIGMA/RD/DOME PAT 3PEG,32; SIG FEM ADAP +2/-2 OFFSET BOLT; SIGMA FEM ADAPTER 5 DEGREE; TC3 RP TIBIAL INSERT S2,15.0; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X12MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale